Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

If someone has sex October 7th took the morning after

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1404 Questions
Question
If someone has sex October 7th took the morning after pill October 9 35ish hours later got my period October 21 through the 26th took 3 home pregnancy test Nov 3 and it came out negative , would it be reliable by then ? Can I me sure Im not pregnant ? I’m experiencing a lot of discharge after my period from the pill concerned ??
Posted Sun, 3 Dec 2017 in null
 
 
Answered by Dr. Klarida Papaqako 30 minutes later
Brief Answer:
You are not pregnant.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read it carefully and understand your concern.

From what you are describing, you can be pretty sure that you are not pregnant. The pill and the fact that you had your period, makes it less possible for you to be pregnant.
The pregnancy tests are quite reliable too and you have made them at the time that would surely give a result if you were pregnant.

The discharge is normal after the period. If it continues, if it is with colour and with smell then consider doing some tests to rule out possible sexually transmitted infections.

Hope this is helpful.
Let me know if you need more clarifications.

Kind regards,
Dr Papaqako.
Above answer was peer-reviewed by
 
Follow-up: If someone has sex October 7th took the morning after 4 hours later
So the home pregnancy test would be accurate by now? I got my period a few days early with the pill would it still be considered my period ?
 
 
Answered by Dr. Klarida Papaqako 18 hours later
Brief Answer:
It seems like you have had your period.

Detailed Answer:
Hello,

It is considered the period if it was like the period. It may come early because of the hormonal changes due to the pill.

The pregnancy test is accurate because it is been taken more then 1 week after the expected period.

Regards,
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor